# SDR 08FDEA03572

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: A53510285004
- Part serial: 630
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRUEGER FLAP VANE WAS DAMAGED DURING FUNCTION CHECKS.  REPAIR PERFORMED BY REPLACEMENT OF KRUEGER FLAP VANE ASSY IAW AMM 27-87-12/401.
